# SDR DALA2025102907933

- Difficulty date: October 23, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 10,792 hours, 4,900 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH INBOUND W/U OF ODOR IN CABIN. C/W W/C 0550-2001. #1 ENG IDENTIFIED AS CAUSE OF SMELL @ 180K PARTICULATE COUNT. #1 ENG IS SOURCE OF SMELL, MEL 36-12-00A APPLIED AS WELL AS MON LOG FOR ENG WASH. C/W 0550-2003. RECIR FILTERS REPLACED. NO FINDINGS OF OIL PACK SYS. C/W W/C 0550-9001-A220. (LP# 1267703)
